# SDR AALA980689

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT LOWER KEEL BEAM STRINGER CRACKED AT FORWARD END IN THE ANGLE RADIUS.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER PER SB 727-53-0208.  TST:  68,146 HOURS.  CYCLES:  45,808.  (X)
